# SDR 2004UALA00577

- Difficulty date: June 11, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 33,745 hours, 6,809 cycles
- Engine: Pwa PW4077
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS INOP AT 3F BOTH LIGHTS.  SECURED CONNECTOR UNDER STORAGE COMPARTMENT BETWEEN SEATS.
